RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 3, Pages 323–329 (Mi mz7751)  

This article is cited in 1 scientific paper (total in 1 paper)

The order of the best one-sided approximation by polynomials and splines in the $L_p$-metric

V. F. Babenkoa, A. A. Ligunb

a Dnepropetrovsk State University
b Dneprodzerzhinsk Industrial Institute

Abstract: In this paper we determine the order of the best one-sided approximation by polynomials and splines of minimal defect of the classes $W^rL_p$ in the $L_p$-metric.

Full text: PDF file (371 kB)

English version:
Mathematical Notes, 1976, 19:3, 194–198

Bibliographic databases:

UDC: 517.5
Received: 31.03.1975

Citation: V. F. Babenko, A. A. Ligun, “The order of the best one-sided approximation by polynomials and splines in the $L_p$-metric”, Mat. Zametki, 19:3 (1976), 323–329; Math. Notes, 19:3 (1976), 194–198

Citation in format AMSBIB
\Bibitem{BabLig76}
\by V.~F.~Babenko, A.~A.~Ligun
\paper The order of the best one-sided approximation by polynomials and splines in the $L_p$-metric
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 3
\pages 323--329
\mathnet{http://mi.mathnet.ru/mz7751}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=420072}
\zmath{https://zbmath.org/?q=an:0348.41019|0341.41016}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 3
\pages 194--198
\crossref{https://doi.org/10.1007/BF01437851}


Linking options:
  • http://mi.mathnet.ru/eng/mz7751
  • http://mi.mathnet.ru/eng/mz/v19/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Kozko, “On the order of the best approximation in spaces with asymmetric norm and sign-sensitive weight on classes of differentiable functions”, Izv. Math., 66:1 (2002), 103–131  mathnet  crossref  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020